# SDR SWAA2024062588508

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500G AND STR26R FWD CARGO COMPARTMENT 2024-335902<[01] REPLACED ANGLE - CLIP LOCATED STA500G AND STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 143A7505 SHEET 109 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - CLIP LOCATED STA500G AND STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING # 143A7505 SHEET 109 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
